Homogeneous Extensions of the Quadratic Form of the Laplace Operator for a Field Interacting with Two Point-Like Sources
We consider the set of closable homogeneous extensions of the quadratic form of the Laplace operator generated by interaction with two point-like sources. We show that this set consists of the trivial (maximal) extension, one point, and a subset equivalent to the Riemann sphere 𝕊2.
Unable to display preview. Download preview PDF.
- 2.S. Albeverio and P. Kurasov, Singular Perturbation of Differential Operators. Solvable Schrödinger type Operators, Cambridge Univ. Press (2000).Google Scholar
- 4.M. Stone, Linear Transformations in Hilbert Spaces and Their Applications in Analysis, Amer. Math. Soc., Providence, Rhode Island (1932); see also Theorem X.23 in .Google Scholar
- 5.M. Reed and B. Simon, Methods of Modern Mathematical Physics. II: Fourier Analysis, Self-Adjointness, Academic Press (1975).Google Scholar
- 6.M. G. Krein, “The theory of self-adjoint extensions of semi-bounded Hermitian transformations and its applications,” Mat. Sbornik N.S., 20 (62), 431–495 (1947); 21 (64), 365–404 (1947).Google Scholar